# SDR 98ZZZX518

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8015R
- Make and model: Beech A24R
- Aircraft serial: MC54
- Propeller: Mcauly 2D34C9
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S78FBM15
- Condition: Corroded
- Location: Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BELOW THE PTICH LINE IN THE THREADS CAUSING THE BLADE TO BE UNAIRWORTHY PER MCAULEY SM NR 720415.  SUBMITTER STATED ADHERING TO PROPER COMPLIANCE TIMES OF AD 91-15-04 MAY HAVE PREVENTED THIS.
